It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I agree, it sounds like the initial phase of benzo WD. Xanax, all benzos, are very rapidly addictive. The acidy tongue will evolve further where taste and smell will be metallic...the impact to taste/smell is a very strange part of xanax WDs. The electric jolts are very common w/Xanax WDs... that too will evolve where you just want to crawl out of your skin and scream.

Xanax WDs are the worst and the longest lasting post detox....Ultram/Tramadol is also bad...worse than Vicodin, but as bad as Xanax...Xanax is a drug straight from the depths of hell as far as I am concerned. Sorry, I don't mean to scare you, but it is a horrible drug. It is difficult that you will have to go through this. Trust me--you will eventually have to go through it whether it is now or later---putting it off only makes it worse I think. Do not stop abruptly; there is a risk of seizures when abruptly stopping Xanax. Several people on this board have posted about knowing someone who has had seizures. You must do a slow taper and switch to a longer half life benzo, preferrably Valium---read the Ashton Manual online. It has very specific rationale and guidelines for switching and tapering. I know our posts are frightening you, but just know that many of us detoxed safely from Xanax and so can you! You will have much support from folks on this board. But, you will need medical support as well in order to switch to Valium. You need to do your homework online with the Ashton Manual and be prepared to present sound information to your doctor with your request so he/she understands why you are making the request. I would recommend you that print relevant parts of the Ashton Manual and Dr. Ashtons's curriculum vitae and take those to your doctor so he/she will trust her credentials.
isn't it amazing how different the human body can be from one person to another, I've come off both Xanax and Ultram (not abuse levels though, although short to mid term use) without any noticeable W/D's and yet many people have awful stories to tell.

I hope things calm down for you soon, try alternative care, it's the best source of treatment at this stage of W/D I think.
The research on Xanax and Ultram is very clear. Both are quickly and highly addictive with risks of extensive WDs for most people. If used long term both have risks of seizures if abruptly discontinued. As with all things, there will always be exceptions.
[QUOTE=Blasterboy]isn't it amazing how different the human body can be from one person to another, I've come off both Xanax and Ultram (not abuse levels though, although short to mid term use) without any noticeable W/D's and yet many people have awful stories to tell. I would say that the human mind is a powerful "tool" and it's all too easy to let someone "Set you up" with a scare story here and there, that's one problem with coming to these boards prior to actually having a problem (got me on that, hehe.....)

I hope things calm down for you soon, try alternative care, it's the best source of treatment at this stage of W/D I think.[/QUOTE]

Scare story? Ummmm, when you are vomiting continously, breaking out in pustules all over your face and other parts of your body, incontrollable jerking and twitching that nearly tosses you off the bed, etc., I hardly think one can imply is may be mind over matter.





All times are GMT -7. The time now is 05:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!